The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 21

Volume 21, Issue 1, 2024

Art No.
 
Title Author (s)

1

Eigenvalue Bounds based on Projections

P. Singh, S. Singh, V. Singh

2

On Automorphisms and Bi-derivations of Semiprime Rings

A. Z. Ansari, F. Shujat, A. Fallatah

3

Boundness of the Power Exponential Function a2b +b2a

Y. Nishizawa, Y. Yasuda

4

Inequalities Involving A Weights by Extrapolations

Chunping Xie

5

Optimal Conditions using Multi-valued G-Presic type Mapping

Deb Sarkar, Ramakant Bhardwaj, Vandana Rathore, and Pulak Konar

6

On the Oscillatory Behavior of Self Adjoint Fractional Extensible Beam Equations

S. Priyadharshini, G.E. Chatzarakis, S. L. Panetsos and V. Sadhasivam

7

Mass Transportation Approach For Parabolic P-Biharmonic Equations

 

A. Soglo, K. W. Houedanou, J. Adetola

8

Generalized Triangular and Symmetric Splitting Method for Steady State Probability Vector of Stochastic Matrices

B. Harika, D. Rajaiah, L. P. RajKumar, Malla Reddy Perati

9

Commutator For Singular Operators On Variable Exponent Sequence Spaces And Their Corresponding Ergodic Version

A.M. Alphonse and S.S.S. Anupindi

     

2004-2023 Austral Internet Publishing